[go: up one dir, main page]
More Web Proxy on the site http://driver.im/ Skip to main content
Log in

Using continuous nonlinear relaxations to solve. constrained maximum-entropy sampling problems

  • Published:
Mathematical Programming Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
£29.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price includes VAT (United Kingdom)

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Received January 9, 1997 / Revised version received January 26, 1998 Published online November 24, 1998

Rights and permissions

Reprints and permissions

About this article

Cite this article

Anstreicher, K., Fampa, M., Lee, J. et al. Using continuous nonlinear relaxations to solve. constrained maximum-entropy sampling problems. Math. Program. 85, 221–240 (1999). https://doi.org/10.1007/s101070050055

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s101070050055

Navigation